# SDR 02142421

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH OF THE FLIGHT FROM CVG TO ALB, THE CREW REPORTED UNCOMMANDED ROLL AND YAW MOVEMENT OF THE AIRCRAFT.  AN EMERGENCY WAS DECLARED WITH THE ALB TOWER AND THE AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 1 INTEGRATED AVIONICS COMPUTER (IAC), INSPECTED AND OPERATIONAL CHECKED ALL FLIGHT CONTROL SYSTEMS AND SURFACES, AND CONDUCTED A MAINTENANCE ACCEPTANCE FLIGHT (MAF).  ALL CHECKS AND THE MAF WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
